# SDR ASOA051025

- Difficulty date: November 4, 2005
- Submitted: January 4, 2006
- Operation: Air carrier
- Aircraft: N706EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10054
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN TUS, THE FLOOR SILL AT STATION 280, RBL 36.0 WAS FOUND TO BE CORRODED BEYOND LIMITS.  MAINTENANCE REPAIRED THE FLOOR SILL AT STATION 280, RBL 36, IAW ASA EC REO 670-53-21-144.  (M)
